# SDR IPXA10562092

- Difficulty date: August 3, 2010
- Submitted: August 25, 2010
- Operation: Air carrier
- Aircraft: N423UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25325
- Aircraft time: 22,614 hours, 14,823 cycles
- Engine: Pwa PW2040
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Retainer
- Part number: 146N50161
- Condition: Corroded
- Location: Bs 1661-1674
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, MCB HAS 2 CORRODED AREAS ON CHORD UPPER SURFACE AT BS 1661-1674 LBL 62 WL 208.  REPLACED IAW SRM 51-40-02-0G.
